# SDR ASOA201000683

- Difficulty date: May 4, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,148 hours, 11,186 cycles
- Engine: Ge CF348C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT 280 BRACKET PN BA670-30068-1 FOUND CRACKED.  REMOVED CRACKED BRACKET PN BA670-30068-1 AND REPLACED WITH SERVICEABLE BRACKET PN BA670-30068-1 INSTALLED JO-BOLTS THROUGH OTBD SIDE OF BRACKET ALL WORK DONE IAW SRM 51-42-22-001-001-A01.  CONTINUE INSTALLING LOCK FASTENERS IN BRACKET.   FINISHED INSTALLING LOCK FASTENERS IN BRACKETS IAW SRM CH 51-42-21-001-001.
